# SDR DALA2025111008189

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOOR STOP PAD OF FWD PASSENGER CREW DOORS 831 FWD POSITION 1-4-5-6 AND AFT POSITION 2-3-6 PASSENGER CABIN.   REPLACED DOOR STOP PAD OF FWD PASSENGER CREW DOORS 831 FWD POSITION 1-4-5-6 AND AFT POSITION 2-3-6 PASSENGER CABIN AS PER FAM AMM 52-11-31-000-002-A AND AS PER A320 FAM AMM 52-11-31 -400-002-A. (1293456).
